# SDR DHL9770204D

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SPOTS OF LIGHT CORROSION NR 3 SEAT TRACK BETWEEN STA 460 AND 480.  REPLACED TRACK  PER SRM 53-10-5 BETWEEN 344 AND 480.
